had rec cancer, had to stop taking metmorin , making bowl too lose, dr suggested taking Janovia or Lantus , which is a less cancer risk for some one that has had cancer?
To be honest, you should be discussing your options with your endocrinologist and possibly your oncologist. There really isn't one "best drug"; it is a case by case discussion and decision between doctor and patient. You know every "body" is different; thank goodness.
I would also get other medical opinions then weigh out your options concerning best medical treatment. But your endocrinologist could discuss your case with your oncologist to come up with a treatment plan. At least you would have a starting point if you want to get other opinions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 1 answer
Posted 30 Nov 2010 • 1 answer
Type 2 diabetes, after starting Lantus gained 12 lbs in 3days & abdominal pain - common side effect?
Posted 16 May 2011 • 1 answer
I have no appitite, what will januvia do to me? I eat 500 cals a day only . have digestion problems?
Posted 7 Jan 2015 • 1 answer
Posted 16 Jan 2018 • 0 answers